Possible side effects of treatments

Home Forums Treatment Possible side effects of treatments

This topic contains 21 replies, has 15 voices, and was last updated by Apple Apple 2 years ago.

Viewing 7 posts - 16 through 22 (of 22 total)
  • Author
    Posts
  • #413
    Monica
    Monica
    Participant

    After the hormone treatment has stimulated the ovaries to produce more eggs, those eggs must be retrieved. The retrieval surgery takes place about 36 hours after the injection of human chorionic gonadotropin (hCG), which signals the follicles to prepare to ovulate. In ovulation, a follicle ruptures and expels the egg from the follicular sac, after which the egg will travel through the fallopian tube toward the uterus. Egg retrieval is timed to catch the eggs shortly before they would start this journey, at a point at which they are ready for fertilization but are still within their follicles and they can easily be found.

    #489
    Bridget
    Bridget
    Participant

    You may develop pains in your joints. This often settles down after a few weeks. You can take a mild painkiller to help control aches and pains.Some hormone therapies such as aromatase inhibitors can cause thinning of your bones. Tamoxifen can cause bone thinning in premenopausal women. In postmenopausal women, tamoxifen doesn’t cause bone thinning and it can help to maintain the strength of your bones.Weight bearing exercise can help to build up the bones and protect them. This means any exercise where you are carrying your own weight, such as walking, running, cycling or exercise in the gym. Swimming is not weight bearing exercise. So although it is good for you in other ways, it won’t help with bone thinning. Check with your doctor before starting any new type of exercise, especially if you have not exercised for a while.Bone thinning can lead to osteoporosis and bone fractures if it continues for a few years. So your doctor may treat you with a drug (a bisphosphonate) to strengthen your bones.

    #628
    Klara
    Klara
    Participant

    I think that you may lose your appetite a little. Or you may have an increased appetite, which can lead to weight gain.
    If you haven’t already been through your menopause, it may start when you begin hormone therapy. This could be either temporary or permanent. If you are taking a luteinising hormone blocker, your periods will stop. If you are taking tamoxifen and are still having periods, they may stop or become lighter. You might also get other menopausal symptoms, even if you’ve already had your menopause. For example, you may have vaginal dryness, hot flushes, sweating and a lower sex drive. Do tell your doctor or nurse if you are having any problems coping with the sweating. There is treatment available that may help.

    #651

    Daria
    Participant

    You may lose your appetite a little. Or you may have an increased appetite, which can lead to weight gain.
    If you haven’t already been through your menopause, it may start when you begin hormone therapy. This could be either temporary or permanent. If you are taking a luteinising hormone blocker, your periods will stop. If you are taking tamoxifen and are still having periods, they may stop or become lighter. You might also get other menopausal symptoms, even if you’ve already had your menopause. For example, you may have vaginal dryness, hot flushes, sweating and a lower sex drive.
    Do tell your doctor or nurse if you are having any problems coping with the sweating.

    #708
    Ana
    Ana
    Participant

    you know there may be different side effects. i know that it is very common that you have pain in abdomen. i know that the vaginal dryness is very common. and i think that the worse problem is tiredness, you feel it all the time and you can not do anything with it. i think that you have to concentrate less on your disease and spend more time relaxing and of course more time on your hobbies. you may also have worse sleep, problems with nails, hair and skin. but all they are easy to solve. there are topics here about it. i hope that i have helped you with it.

    #748

    Donna
    Participant

    This is not usually enough for other people to notice. There can be some muscle and bone changes.
    You may develop pains in your joints. This often settles down after a few weeks.
    You can take a mild painkiller to help control aches and pains.
    Some hormone therapies such as aromatase inhibitors can cause thinning of your bones. Tamoxifen can cause bone thinning in premenopausal women. In postmenopausal women, tamoxifen doesn’t cause bone thinning and it can help to maintain the strength of your bones.

    #832
    Apple
    Apple
    Participant

    In my opinion you may lose your appetite a little. Or you may have an increased appetite, which can lead to weight gain.
    If you haven’t already been through your menopause, it may start when you begin hormone therapy.
    This could be either temporary or permanent. If you are taking a luteinising hormone blocker, your periods will stop. If you are taking tamoxifen and are still having periods, they may stop or become lighter. You might also get other menopausal symptoms, even if you’ve already had your menopause. For example, you may have vaginal dryness, hot flushes, sweating and a lower sex drive.

Viewing 7 posts - 16 through 22 (of 22 total)

You must be logged in to reply to this topic.